# SDR CA090826014

- Difficulty date: August 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,352 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A70811
- Condition: Missing
- Location: Strobe Light
- Part time: 2,179 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, PILOT HEARD A NOISE BUT CHALKED IT TO HIS LOAD THAT SHIFTED IN REAR AFT SEAT LOCATION.  PILOT LANDED WITHOUT INCIDENT.  UPON HIS NEXT FLIGHT DURING THE PILOTS PRE-FLIGHT INSP THE TAIL BEACON LENS WAS FOUND MISSING.  CLAMPING DEIVCE AND LIGHT ASSY WAS STILL INTACT.  AS THE PILOT WORKED HIS WAY BACK TO THE TAIL, DAMAGE WAS NOTED TO ONE TAIL TOTOR BLADE.  EVIDENCE OF RED WAS ALSO NOTED ON THE T/R BLADE AND THEN DAMAGE WAS ALSO FOUND ON THE M/R BLADE AS WELL.  ACFT WAS GROUNDED AND REMOVED FROM SERVICE.
